you can not go CT Turkey from zanex it can cause sezuires that can be life threating I want you to look at this site it will tell you all about coming off of benzos go down to where it says the ashton manual. Look at last it will hellp http://www.benzo.org.uk/profash.htm
Hey there, welcome to the forum!
From what I understand, you took xanax every night for 2 years, you CANNOT go cold turkey on them. Benzos need to be tapered off very slowly.
I used to take oxazepam, which is kinda like xanax, a short active benzo as well, 200mg/day for 9 years, it took me 14 months to taper it off and it was not a walk in the park but it was soooooo worth it....
Can you give me more info on how much you are taking, why and why you wanna stop? I don't mean to be intrusive but it'll help me to help you.
avisg gave you the site already where to find A LO of information, here's an example of a taper plan from xanax: http://www.benzo.org.uk/manual/bzsched.htm#s1
Keep in touch, xoxoxo. sophie.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.